# SDR UALA2010082603162

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,706 hours, 8,658 cycles
- Engine: Pwa PW4090
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 35059208
- Part serial: 271
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 ADP OPS TEST FAILED. ACP ON WU K4013F C2 ADP OPS TEST FAILED. INSTALLED ADP DRIVE, CONNECTED HYD HOSES, INSTALLED DUCT. ACP. OPS & LEAK CHECK. CHECKED OK.
